Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 20, NWS Medford, OR

November 5, 2006Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Nov 5, 2006, 1:56 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 5, 2006, 10:00 PM PST. It was in force for 36 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 5, 2006, 1:56 PM PST (21:56 UTC)
In effect from
Nov 5, 2006, 10:00 PM PST
Expired
Nov 7, 2006, 9:45 AM PST
In force
36 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 7, 7:14 AM PSTHEAVY RAIN 2.124 Sse Coos Bay, OR24 HOUR TOTAL ENDING 7AM.
Nov 7, 7:14 AM PSTHEAVY RAIN 3.194 Wsw Reedsport, OR12 HOUR TOTAL ENDING 7AM.
Nov 7, 8:06 AM PSTHEAVY RAIN 2.8N Lakeside, OR11 HOUR TOTAL ENDING AT 8 AM.
Nov 7, 9:07 AM PSTHEAVY RAIN 2.416 Ese Coos Bay, OR24 HOUR ACCUMULATION
Nov 7, 9:28 AM PSTHEAVY RAIN 1.531 Ene Bandon, OR24 HOUR ACCUMULATION FROM 9PM TO 9AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 052156
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
156 PM PST SUN NOV 5 2006

ORZ021-061200-
/O.UPG.KMFR.HW.A.0012.061106T0600Z-061107T0600Z/
/O.NEW.KMFR.HW.W.0020.061106T0600Z-061107T0600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
156 PM PST SUN NOV 5 2006

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH OR MORE WELL
IN ADVANCE OF A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO AFFECT MUCH
OF THE COAST TONIGHT AND PERSIST THROUGH MONDAY EVENING. WINDS
WILL BEGIN TO DECREASE BEHIND THE COLD FRONT LATE MONDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ022-061200-
/O.UPG.KMFR.HW.A.0012.061106T1200Z-061107T1200Z/
/O.NEW.KMFR.HW.W.0020.061106T0600Z-061107T0600Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
156 PM PST SUN NOV 5 2006

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH OR MORE WELL
IN ADVANCE OF A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO AFFECT MUCH
OF THE COAST TONIGHT AND PERSIST THROUGH MONDAY EVENING. WINDS
WILL BEGIN TO DECREASE BEHIND THE COLD FRONT LATE MONDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HOLTZ
5 follow-up statements
000 
WWUS76 KMFR 061205
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
405 AM PST MON NOV 6 2006

ORZ021-022-062015-
/O.EXT.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
405 AM PST MON NOV 6 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST TUESDAY. 

SOUTH TO SOUTHWEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH
WILL DEVELOP TODAY ACROSS THE SOUTH OREGON COAST IN ADVANCE OF A
SLOW MOVING COLD FRONT. THE STRONGEST WINDS WILL DEVELOP IN THE
AFTERNOON AND ARE EXPECTED FROM GOLD BEACH NORTHWARD.

THE GREATEST POTENTIAL FOR DAMAGING WINDS IS TONIGHT AS THE FRONT
MOVES SOUTH INTO THE AREA. THE WINDS ARE EXPECTED TO DECREASE
LATER TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTS
000 
WWUS76 KMFR 061952
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1152 AM PST MON NOV 6 2006

ORZ021-022-070400-
/O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1152 AM PST MON NOV 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. 

SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP
LATE THIS AFTERNOON NORTH OF COOS BAY THEN GRADUALLY SPREAD
SOUTHWARD OVER THE REST OF THE COASTAL AREAS IN ADVANCE OF A SLOW
MOVING COLD FRONT. 

WINDS ARE EXPECTED TO DECREASE LATER TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
RH
000 
WWUS76 KMFR 070234
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
634 PM PST MON NOV 6 2006

ORZ021-022-071200-
/O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
634 PM PST MON NOV 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY...

SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP
LATE THIS AFTERNOON NORTH OF COOS BAY THEN GRADUALLY SPREAD
SOUTHWARD OVER THE REST OF THE COASTAL AREAS IN ADVANCE OF A SLOW
MOVING COLD FRONT.

WINDS ARE EXPECTED TO DECREASE LATER TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

BURTIS
000 
WWUS76 KMFR 071133
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
333 AM PST TUE NOV 7 2006

ORZ021-022-071800-
/O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
333 AM PST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

SOUTH WINDS 35 TO 45 MPH GUSTING TO 60 MPH ARE EXPECTED THIS
MORNING...BECOMING SOUTHWEST WINDS 20 TO 30 MPH BY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-071945-
/O.NEW.KMFR.WI.Y.0023.061107T1200Z-061108T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
333 AM PST TUE NOV 7 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL INCREASE TO
SOUTH 30 TO 40 MPH WITH GUSTS TO 50 MPH IN THE AFTERNOON. WINDS
WILL DIMINISH RAPIDLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STOCKTON
000 
WWUS76 KMFR 071745
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
945 AM PST TUE NOV 7 2006

ORZ021-022-071845-
/O.CAN.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
945 AM PST TUE NOV 7 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE HIGH
WIND WARNING. WINDS WILL DECREASE TO 15 TO 25 MPH WITH OCCASIONAL
GUSTS TO 35 MPH.

$$

ORZ030-031-080145-
/O.EXB.KMFR.WI.Y.0023.000000T0000Z-061108T0300Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
945 AM PST TUE NOV 7 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

EXPECT SOUTHWEST WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO
55 MPH THROUGH EARLY THIS EVENING...THEN BEGIN TO DECREASE THIS
EVENING. MOTORISTS TRAVELING ALONG HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE SHOULD BE ESPECIALLY CAUTIOUS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ081-080145-
/O.EXT.KMFR.WI.Y.0023.000000T0000Z-061108T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
945 AM PST TUE NOV 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
THROUGH EARLY THIS EVENING IN THE SHASTA VALLEY...THEN BEGIN TO
DECREASE THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HOLTZ

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 5, 8:50 AM PST, 5 hours 6 minutes earlier.

Area forecast discussion, Nov 5, 8:50 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST SUN NOV 5 2006

.DISCUSSION...A WARM FRONT EXTENDS OFFSHORE FROM NEAR THE SOUTH
OREGON COAST. THE WARM FRONT WILL MOVE NORTH TODAY AND BY LATE THIS
AFTERNOON SOUTHERLY WINDS ALONG THE COAST WILL BEGIN TO INCREASE.
CURRENTLY THERE IS A HIGH WIND WATCH FOR ZONE 21 BUT NOT IN EFFECT
UNTIL 10PM TONIGHT. WILL SEE WHAT THE 12Z MODEL RUNS LOOK LIKE AND
MAKE A DECISION WITH THE AFTERNOON PACKAGE. STRONG ONSHORE FLOW AND
OROGRAPHIC ENHANCEMENT WILL CONTINUE TO PRODUCE IMPRESSIVE RAINFALL
AMOUNTS TODAY ALONG THE COAST AND OVER PORTIONS OF THE CASCADES. THE
MODELS CONTINUE WITH THE TREND OF TEMPORARILY SHIFTING MOST OF THE
RAIN TO OUR NORTH TONIGHT INTO MONDAY MORNING...THEN INCREASING
AGAIN MONDAY NIGHT AND TUESDAY AS THE COLD FRONT APPROACHES.

&&

.AVIATION...MVFR TO IFR CONDITIONS FROM THE CASCADES WEST THIS
MORNING...AS WARM FRONTAL PRECIPITATION CONTINUES AND CLOUDS BLANKET
THE MOUNTAINS...SPILLING INTO THE VALLEYS. VFR WITH LOCAL MVFR
OVER THE MOUNTAINS ON THE EAST SIDE THIS MORNING. EXPECT IFR TO
IMPROVE TO MVFR IN VALLEYS WEST OF THE CASCADES THIS AFTERNOON.
EXPECT INCREASING WINDS AND TURBULENCE NORTHWEST OF MEDFORD THIS
AFTERNOON AND EVENING AS HIGHER WINDS ARRIVE...FIRST
ALOFT...GRADUALLY LOWERING TOWARD OBSERVATION SITES/AIRPORTS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
- FLORENCE OR TO OR/CA BORDER 0-60 NM
  - HAZARDOUS SEAS WARNING LATE THIS AFTERNOON THROUGH
    LATE MONDAY NIGHT.
  - GALE WARNING FROM LATE THIS AFTERNOON THROUGH LATE
    MONDAY NIGHT.

- ZONE 21
  - HIGH WIND WATCH 11PM PST TONIGHT THROUGH 11PM PST MONDAY NIGHT.

- ZONE 22
  - HIGH WIND WATCH 4AM PST MONDAY MORNING THROUGH 4AM PST TUESDAY
    MORNING.

CA...
- OR/CA BORDER TO POINT SAINT GEORGE 0-60 NM
  - HAZARDOUS SEAS WARNING LATE THIS AFTERNOON THROUGH
    LATE MONDAY NIGHT.
  - GALE WARNING FROM LATE THIS AFTERNOON THROUGH LATE
    MONDAY NIGHT.
&&

LUTZ
Hazardous weather outlook, Nov 5, 4:46 AM PST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
446 AM PST SUN NOV 5 2006

ORZ021-022-060100-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
446 AM PST SUN NOV 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A HIGH WIND WATCH IS IN EFFECT FROM THIS EVENING THROUGH EARLY
MONDAY MORNING. SEE STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A HIGH WIND WATCH REMAINS IN EFFECT THROUGH MONDAY NIGHT. INCREASING
SURF IS EXPECTED MONDAY THROUGH TUESDAY. SEE STATEMENTS FOR
MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ350-353-356-370-373-376-060100-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
446 AM PST SUN NOV 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A HIGH WIND WATCH IS IN EFFECT THIS EVENING THROUGH EARLY MONDAY.
SEE STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A HIGH WIND WATCH REMAINS IN EFFECT THROUGH MONDAY NIGHT. AN
INCREASING SURF IS EXPECTED MONDAY THROUGH TUESDAY. SEE STATEMENTS
FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PETRUCELLI

In the hours before

Local storm report, Nov 5, 7:57 AM PST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
757 AM PST SUN NOV 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HEAVY RAIN       2 N COOS BAY            43.41N 124.22W
11/05/2006  E2.92 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR TOTAL

0755 AM     HEAVY RAIN       N ELKTON                43.63N 123.57W
11/05/2006  E2.13 INCH       DOUGLAS            OR   TRAINED SPOTTER

            24 HOUT TOTAL ENDING AT 7AM

&&

PETRUCEL
Local storm report, Nov 5, 10:29 AM PST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1029 AM PST SUN NOV 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 SSE COOS BAY          43.34N 124.21W
11/05/2006  M2.20 INCH       COOS               OR   TRAINED SPOTTER

            2.20 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
            0800 PST.

0800 AM     HEAVY RAIN       3 E SIXES               42.81N 124.42W
11/05/2006  M3.00 INCH       CURRY              OR   TRAINED SPOTTER

            3.00 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
            0800 PST.

0800 AM     HEAVY RAIN       5 NNW BROOKINGS         42.12N 124.32W
11/05/2006  M2.84 INCH       CURRY              OR   TRAINED SPOTTER

            2.84 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
            0800 PST.

0800 AM     HEAVY RAIN       2 ENE MYRTLE POINT      43.07N 124.10W
11/05/2006  M2.20 INCH       COOS               OR   TRAINED SPOTTER

            2.2 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
            0800 PST.

0800 AM     HEAVY RAIN       6 ESE COOS BAY          43.33N 124.12W
11/05/2006  M1.88 INCH       COOS               OR   TRAINED SPOTTER

            1.88 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
            0800 PST.

&&

SMITH
Local storm report, Nov 5, 10:51 AM PST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1051 AM PST SUN NOV 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       4 NNE COOS BAY          43.42N 124.19W
11/05/2006  M2.68 INCH       COOS               OR   TRAINED SPOTTER

            2.68 INCHES OF RAIN REPORTED OVER A 24 HOUR PERIOD ENDING
            1000 PST.

&&

SMITH
Local storm report, Nov 5, 12:03 PM PST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1203 PM PST SUN NOV 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 N COOS BAY            43.41N 124.22W
11/05/2006  M2.11 INCH       COOS               OR   TRAINED SPOTTER

            2.11 INCHES OF RAIN WAS REPORTED IN A 24 HOUR PERIOD
            ENDING 0700 PST.

&&

SMITH

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.